# SDR CA090501004

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 39,562 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 782490A50
- Condition: Malfunctioned
- Location: Internal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACING THE PCU, ENGINE STARTED FOR GROUND RUNS & OPS AND LEAK CHECKS. UPON SELECTING THE PROP CONTROL LEVER TO TAKE THE PROPELLER FROM FEATHER TO FINE PITCH, THE RPM AND TORQUED INCREASED AT AN ABNORMAL RATE WITH TORQUE CLIMBING RAPIDLY. ENGINE WAS IMMEDIATELY SHUTDOWN. THE RIGGING WAS VERIFIED AS BEING CORRECT AND A VISUAL INSPECTION COMPLETED WITH NO DEFICIENCIES NOTED. PCU WAS THEN REMOVED AND REPLACED WITH A SERVICEABLE UNIT AND SUCCESSFUL GROUND RUN AND OPS CHECKS COMPLETED. PCU IS BEING RETURNED TO MFG FOR EVALUATION AND REPAIR AS IT HAD JUST BEEN RECENTLY RETURN FROM THERE FOLLOWING INSP AND REPAIR.
